| Catalog Number |
KSAW-7.0-38-90-RB-SHTL-HC |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The reported information indicated that the hub was noted to be cracked upon opening the package.This occurred prior to use, so there were no patient injuries or additional medical intervention.